# SDR 2002UALA01392

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BEAM T-CAP BODY STATION 324 FROM RBL 40 TO RBL 46 HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.INSTALLED FLOOR BEAM T-CAP DOUBLER REPAIR.
